# SDR 98ZZZX1784

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 222016001123
- Condition: Cracked
- Location: T/R
- Part time: 1,207 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R BLADE CRACKED ON TRAILING EDGE.  REMOVED AND REPLACED.
